MathSciNet Relay Station
MathSciNet bibliographic data
MR1809928 35B27 (35J05 35J20 49J45)
Zhikov, V. V. On an extension and an application of the two-scale convergence method. (Russian) Mat. Sb. 191 (2000), no. 7, 31--72; translation in Sb. Math. 191 (2000), no. 7-8, 973–1014
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement